# SDR UPS804999

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 32 CORRODED FROM STA 70 TO 190.  REMOVED AND FABRICATED REPLACEMENT LONGERON IAW SRM 52-4-1 FIG 29, INSTALLED REPLACEMENT LONGERON 32L STA 190 IAW SRM 51-1-20D.
